Topological Methods in Nonlinear Analysis
- Topol. Methods Nonlinear Anal.
- Volume 42, Number 2 (2013), 293-325.
Generalized Sturm-Liouville boundary conditions for first order differential systems in the plane
We study asymptotically positively homogeneous first order systems in the plane, with boundary conditions which are positively homogeneous, as well. Defining a generalized concept of Fučík spectrum which extends the usual one for the scalar second order equation, we prove existence and multiplicity of solutions. In this way, on one hand we extend to the plane some known results for scalar second order equations (with Dirichlet, Neumann or Sturm-Liouville boundary conditions), while, on the other hand, we investigate some other kinds of boundary value problems, where the boundary points are chosen on a polygonal line, or in a cone. Our proofs rely on the shooting method.
Topol. Methods Nonlinear Anal., Volume 42, Number 2 (2013), 293-325.
First available in Project Euclid: 21 April 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Fonda, Alessandro; Garrione, Maurizio. Generalized Sturm-Liouville boundary conditions for first order differential systems in the plane. Topol. Methods Nonlinear Anal. 42 (2013), no. 2, 293--325. https://projecteuclid.org/euclid.tmna/1461248981